Skip to main content

Renming Song

Profile picture for Renming Song

Contact Information

338 Illini Hall, MC-382
1409 W. Green Street
Urbana, IL 61801
Affiliate Professor

Research Description

Markov processes, potential theory, stochastic analysis and branching processes

Additional Campus Affiliations

Professor, Mathematics
Professor, Statistics

Recent Publications

Huang, Q., Duan, J., & Song, R. (2024). Homogenization of non-symmetric jump processes. Advances in Applied Probability, 56(1), 1-33.

Kim, P., Song, R., & Vondraček, Z. (2024). Potential theory of Dirichlet forms degenerate at the boundary: the case of no killing potential. Mathematische Annalen, 388(1), 511-542.

Zhou, Q. Q., Zhao, H., Hu, Z. C., & Song, R. (2024). Some new results on Gaussian product inequalities. Journal of Mathematical Analysis and Applications, 531(2), Article 127907.

Hou, H., Ren, Y. X., & Song, R. (2023). Invariance principle for the maximal position process of branching Brownian motion in random environment. Electronic Journal of Probability, 28, Article 65.

Kim, P., Song, R., & Vondraček, Z. (2023). Harnack inequality and interior regularity for Markov processes with degenerate jump kernels. Journal of Differential Equations, 357, 138-180.

View all publications on Illinois Experts